# SDR TWAA0013118

- Difficulty date: July 25, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FLOOR PAN WAS CORRODED AT STA 1022 TO 1041, RL18.  REMOVED CORROSION BY CUSP MEMBRANE CUTOUT PER SRM 53-05, VIEW U OF FIG 4F.
